# SDR FDEA201910112598

- Difficulty date: October 11, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 83,730 hours, 21,461 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: ADA7114523
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT BILGE AREA LONGERON 51 RIGHT SPLICE FITTING   CRACK AT BETWEEN STATION 5-113 TO 1541.  LONGERON SPLICE REMOVED AND INSTALLED A FABRICATED SPLICE IAW SRM 51-33-01-OG. SPLICE FITTING FABRICATED AS PER DOUGLAS DRAWING   A5A7114 REVISION J. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
